Kansas, 2001

Tornadoes and Hail in Kansas, April 6, 2001

April 6, 2001 · NWS DDC · 34 events in 17 counties and zones

19 thunderstorm wind, 12 hail, 3 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$519,000
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Apr 6, 2:15 AM CST, 9 hours 31 minutes earlier.

Area forecast discussion, Apr 6, 2:15 AM CST, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
315 AM CDT FRI APR 6 2001

FORECAST CHALLENGES TODAY WILL BE TIMING OF SEVERE WEATHER TONIGHT
AND SUBSEQUENT VERY STRONG NON-CONVECTIVE WINDS BEHIND THE SQUALL
LINE.

MODEL SOLUTIONS HAVE SLOWED THE SPEED OF THE UPPER LOW BY ABOUT 6
HOURS AS COMPARED TO 24 HOURS AGO. THIS IN TURN SHOULD ALSO DELAY
THE ONSET OF THE STRONGEST WINDS BY ROUGHLY THE SAME AMOUNT OF TIME.
CURRENT MODEL SURFACE WIND SOLUTIONS SUGGEST MY WESTERN 1/3 COUNTIES
WILL REACH HIGH WIND WARNING CRITERIA LATE THIS AFTERNOON WITH THE
REST OF THE AREA REACHING WIND ADVISORY CRITERIA DURING THE
AFTERNOON....THEN THESE AREAS WILL REACH HIGH WIND WARNING LEVELS IN
THE EVENING. WILL GO WITH THIS CONSENSUS FOR THIS MORNING/S ZONES.

WITH THE SLIGHTLY SLOWER SPEED OF THE SYSTEM...THE DRY LINE WILL BE
FARTHER WEST AT THE PEAK HEATING OF THE DAY THAN PREVIOUSLY
ANTICIPATED...AND AS SUCH I WOULD EXPECT SPC/S NEXT DAY-1 OUTLOOK TO
HAVE THE SLIGHT AND MODERATE RISK AREAS A LITTLE FARTHER WEST AS
COMPARED TO THE MOST RECENT DAY-2 OUTLOOK. IF MY HUNCH IS
CORRECT...THAT WOULD PLACE ALL MY CWA UNDER A MODERATE RISK FROM
THIS AFTERNOON INTO THIS EVENING. ONCE STORMS DEVELOP...AREAL
MOVEMENT SHOULD BE TOWARD THE EAST WITH CELL MOVEMENT JUST A LITTLE
EAST OF DUE NORTH. WITH AN ABUNDANCE OF MID TO HIGH LEVEL CLOUD
COVER TODAY...GUIDANCE TEMPS IN THE 70S APPEAR REASONABLE. DRIER DEW
POINTS SHOULD QUICKLY ENTER THE REGION AS THE DRY LINE GETS PULLED
QUICKLY EAST ACROSS THE AREA. HOWEVER...IMPRESSIVE WIND SPEEDS
SHOULD HELP KEEP THE BOUNDARY LAYER MIXED QUITE NICELY RESULTING IN
LESS OF AN INVERSION THAN ONE NORMALLY WOULD EXPECT. WILL GO WITH
LOW TEMPS HIGHER THAN GUIDANCE. THE ENTIRE AREA SHOULD EXPERIENCE
RAPID CLEARING SKIES AFTER THE STORMS END.

SATURDAY THE AREA SHOULD SEE PLENTY OF SUNSHINE WITH TEMPERATURES
COMPARABLE TO THOSE EXPECTED TODAY IN MOST AREAS.

LOOKS LIKE MY EARLIER HUNCH WAS SOMEWHAT CORRECT. AS OF 06Z NEW
DAY-1 OUTLOOK HAS SHIFTED MOD RISK WEST TO CO/KS LINE. BUT THERE IS
A NEW FEATURE FOR THE DAY SHIFT TO HAVE FUN WITH...AN ADDED HIGH
RISK POSITIONED ACROSS THE CENTRAL AND EASTERN PORTIONS OF MY CWA.

EXTENDED DISCUSSION...

LATEST RUNS OF THE AVN AND ETA MODELS MOVE THE STRONG SURFACE LOW
INTO THE GREAT LAKES REGION BY SATURDAY EVENING.  THE CENTRAL HIGH
PLAINS WILL BE UNDER WEAK UPPER LEVEL HIGH PRESSURE RIDGING THROUGH
12Z SUNDAY.  THINK THAT LOW LEVEL MOISTURE WILL BE LIMITED SATURDAY
AFTERNOON AND NIGHT AS RETURN FLOW TAKES IT TO THE EAST OF THE CWA.
WILL TAKE OUT SLIGHT CHANCE POPS FOR SATURDAY NIGHT.

NOT REAL CONFIDENT ABOUT ANY POPS SUNDAY AFTERNOON AS IT APPEARS
BEST LOW LEVEL MOISTURE WILL STILL BE TO THE EAST AND SURFACE WINDS
SHOW A DOWNSLOPE COMPONENT.  THE LOW LEVEL MOISTURE COULD WIND UP
FARTHER WEST HOWEVER AND WILL CONTINUE WITH A SLIGHT CHANCE FOR
THUNDERSTORMS.  WILL ALSO RAISE TEMPERATURES MORE IN LINE WITH THE
CURRENT CCF NUMBERS.

PRELIMINARY GUIDANCE FOR COORDINATION ONLY. OFFICIAL FORECASTS ARE
CONTAINED WITHIN THE DODGE CITY ZONE FORECAST.

DDC 078/050 078/047 080 860
GCK 078/050 078/047 080 840
EHA 078/048 080/045 082 420
LBL 078/050 078/047 080 840
HYS 074/055 078/047 080 380
P28 078/055 078/050 080 380

.DDC...HIGH WIND WARNING THIS AFTERNOON AND TONIGHT KSZ043-061>063-
074>076-084>086 WIND ADVISORY THIS AFTERNOON AND HIGH WIND WATCH
TONIGHT KSZ030-031-044>046-064>066-077>081-087>090.

SLEIGHTER/GERARD

In the hours before

Special weather statement, Apr 6, 9:48 AM CST, 1 hour 58 minutes before
KSZ030-031-043>046-061>066-074>081-084>090-070500-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1048 AM CDT FRI APR 6 2001

...SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT...

A POWERFUL UPPER LEVEL STORM SYSTEM WILL COMBINE WITH LOW-LEVEL
MOISTURE TO CREATE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER THE
WESTERN HIGH PLAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
HIGH WINDS AND LARGE HAIL WITH ISOLATED TORNADOES POSSIBLE.

THUNDERSTORMS WILL FORM THIS AFTERNOON BETWEEN 2 AND 4 PM ALONG A
SCOTT CITY TO ELKHART LINE. THESE STORMS WILL MOVE RAPIDLY EAST AND
EXIST FROM A HAYS TO MEDICINE LODGE LINE BETWEEN 6 AND 8 PM.

AFTER THE SQUALL LINE PASSES OVER THE WESTERN HIGH PLAINS, VERY
HIGHS WINDS OF 35 TO 45 MPH WITH GUSTS BETWEEN 50 AND 60 MPH WILL BE
POSSIBLE STARTING BETWEEN 8 AND 10 PM. THE HIGH WINDS WILL BEGIN TO
DECREASE TOWARD SUNRISE SATURDAY MORNING.

THE FOLLOWING IS A SCHEDULE OF STORM IDENTIFICATION AND SPOTTER
TRAINING SESSIONS FOR SPECIFIC COUNTIES FOR THE NEXT WEEK.
IF TORNADOES FORM...THEIR MOST LIKELY DIRECTION OF MOTION AND SPEED
WOULD BE TOWARD THE NORTH NORTHEAST AT 40 TO 60 MPH.

THE FOLLOWING IS A SCHEDULE OF STORM IDENTIFICATION AND SPOTTER
TRAINING SESSIONS FOR SPECIFIC COUNTIES FOR THE NEXT WEEK.

STARTING TIMES ARE ALL AT 7 PM, UNLESS INDICATED OTHERWISE.

LANE...TODAY...DIGHTON. COURT HOUSE BASEMENT.
NESS...TUESDAY...NESS CITY AT THE COURT HOUSE. 202 WEST SYCAMORE.
HODGEMAN...WEDNESDAY...JETMORE AT THE KING CENTER ON MAIN STREET.
CLARK...THURSDAY...ASHLAND AT THE FIRE STATION ON 7TH AND MAIN.

ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON OUR WEBSITE AT:
HTTP://WWW.CRH.NOAA.GOV/DDC/

MCCAMMON
Special weather statement, Apr 6, 9:54 AM CST, 1 hour 52 minutes before
KSZ030-031-043>046-061>066-074>081-084>090-070800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1054 AM CDT FRI APR 6 2001

...SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT...

A POWERFUL UPPER LEVEL STORM SYSTEM WILL COMBINE WITH LOW-LEVEL
MOISTURE TO CREATE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER THE
WESTERN HIGH PLAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
HIGH WINDS AND LARGE HAIL WITH ISOLATED TORNADOES POSSIBLE.

THUNDERSTORMS WILL FORM THIS AFTERNOON BETWEEN 2 AND 4 PM ALONG A
SCOTT CITY TO ELKHART LINE. THESE STORMS WILL MOVE RAPIDLY EAST AND
EXIST FROM A HAYS TO MEDICINE LODGE LINE BETWEEN 6 AND 8 PM.

AFTER THE SQUALL LINE PASSES OVER THE WESTERN HIGH PLAINS, VERY
HIGHS WINDS OF 35 TO 45 MPH WITH GUSTS BETWEEN 50 AND 60 MPH WILL BE
POSSIBLE STARTING BETWEEN 8 AND 10 PM. THE HIGH WINDS WILL BEGIN TO
DECREASE TOWARD SUNRISE SATURDAY MORNING.

THE FOLLOWING IS A SCHEDULE OF STORM IDENTIFICATION AND SPOTTER
TRAINING SESSIONS FOR SPECIFIC COUNTIES FOR THE NEXT WEEK.

STARTING TIMES ARE ALL AT 7 PM, UNLESS INDICATED OTHERWISE.

LANE...TODAY...DIGHTON. COURT HOUSE BASEMENT.
NESS...TUESDAY...NESS CITY AT THE COURT HOUSE. 202 WEST SYCAMORE.
HODGEMAN...WEDNESDAY...JETMORE AT THE KING CENTER ON MAIN STREET.
CLARK...THURSDAY...ASHLAND AT THE FIRE STATION ON 7TH AND MAIN.

ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON OUR WEBOSITE AT:
HTTP://WWW.CRH.NOAA.GOV/DDC/

MCCAMMON
Special weather statement, Apr 6, 11:26 AM CST, 20 minutes before
KSZ030-031-043>046-061>066-074>081-084>090-070900-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1226 PM CDT FRI APR 6 2001

...SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT...

A POWERFUL UPPER LEVEL STORM SYSTEM WILL COMBINE WITH LOW-LEVEL
MOISTURE TO CREATE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER THE
WESTERN HIGH PLAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
HIGH WINDS AND LARGE HAIL WITH ISOLATED TORNADOES POSSIBLE.

THUNDERSTORMS WILL FORM THIS AFTERNOON BETWEEN 1 AND 2 PM ALONG A
DIGHTON TO HUGOTON LINE. THESE STORMS WILL MOVE RAPIDLY EAST AND
EXIST FROM A HAYS TO MEDICINE LODGE LINE BETWEEN 5 AND 7 PM.

AFTER THE SQUALL LINE PASSES OVER THE WESTERN HIGH PLAINS, VERY
HIGHS WINDS OF 35 TO 45 MPH WITH GUSTS BETWEEN 50 AND 60 MPH WILL BE
POSSIBLE STARTING BETWEEN 8 AND 10 PM. THE HIGH WINDS WILL BEGIN TO
DECREASE TOWARD SUNRISE SATURDAY MORNING.

THE FOLLOWING IS A SCHEDULE OF STORM IDENTIFICATION AND SPOTTER
TRAINING SESSIONS FOR SPECIFIC COUNTIES FOR THE NEXT WEEK.

STARTING TIMES ARE ALL AT 7 PM, UNLESS INDICATED OTHERWISE.

LANE...TODAY...DIGHTON. COURT HOUSE BASEMENT.
NESS...TUESDAY...NESS CITY AT THE COURT HOUSE. 202 WEST SYCAMORE.
HODGEMAN...WEDNESDAY...JETMORE AT THE KING CENTER ON MAIN STREET.
CLARK...THURSDAY...ASHLAND AT THE FIRE STATION ON 7TH AND MAIN.

ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON OUR WEBSITE AT$:
HTTP://WWW.CRH.NOAA.GOV/DDC/

MCCAMMON

The radar

The Dodge City radar (KDDC), 91 km away, was scanning. The volume nearest the first event began at 17:47 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind, 12 hail, 3 tornado. Local standard time, as filed.

Hail, Lane

When
April 6, 11:46 AM CST
Where
Lane County, Dighton
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.483, -100.467

Hail, Trego

When
April 6, 12:35 PM CST
Where
Trego County, 10 mi W of Wakeeney
Measured
1 in hail
Reported by
STORM CHASER
Coordinates
39.017, -100.067

Hail, Trego

When
April 6, 12:50 PM CST
Where
Trego County, 10 mi W of Wakeeney
Measured
1 in hail
Reported by
STORM CHASER
Coordinates
39.017, -100.067

Hail, Hamilton

When
April 6, 3:50 PM CST
Where
Hamilton County, Syracuse
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.983, -101.750

Hail, Hamilton

When
April 6, 4:05 PM CST
Where
Hamilton County, 17 mi N of Syracuse
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.233, -101.750

Tornado, Morton

When
April 6, 4:10 PM CST to 4:16 PM CST
Where
Morton County, 1 mi SW of Rolla
Rating
F2
Path length
6.6 mi
Path width
350 yd
Injuries
2 direct, 0 indirect
Property damage
$100,000
Reported by
EMERGENCY MANAGER
Coordinates
37.100, -101.650

Rapidly moving tornado completely destroyed a mobile home. Female occupant ended up in some bushes and had a broken arm. Male occupant had debris in his eye. Their truck was rolled into trees and nearby outbuildings were demolished. Location of this home was north of Rolla. Elsewhere, 20 power poles were taken down, damage was done to buildings in Rolla with a garage losing its roof. Several silos were damaged or destroyed in the path of the tornado.

Thunderstorm Wind, Morton

When
April 6, 4:16 PM CST
Where
Morton County, 5 mi NNE of Elkhart
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.067, -101.867

Hail, Stanton

When
April 6, 4:17 PM CST
Where
Stanton County, Manter
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.517, -101.883

Hail, Stanton

When
April 6, 4:25 PM CST
Where
Stanton County, 8 mi S of Johnson
Measured
0.75 in hail
Reported by
UNKNOWN
Coordinates
37.450, -101.750

Thunderstorm Wind, Morton

When
April 6, 4:28 PM CST
Where
Morton County, Rolla
Measured
50 kt (58 mph)
Reported by
BROADCAST MEDIA
Coordinates
37.117, -101.633

Thunderstorm Wind, Morton

When
April 6, 4:34 PM CST
Where
Morton County, Rolla
Measured
56 kt (64 mph)
Reported by
PARK/FOREST SERVICE
Coordinates
37.117, -101.633

Cimarron National Grasslands

Tornado, Stevens

When
April 6, 4:38 PM CST to 4:47 PM CST
Where
Stevens County, 8 mi NNW of Hugoton
Rating
F1
Path length
7 mi
Path width
150 yd
Property damage
$100,000
Reported by
EMERGENCY MANAGER
Coordinates
37.283, -101.400

Tornado destroyed two pivot irrigation sprinklers and crossed into Grant county at 1647.

Hail, Stanton

When
April 6, 4:40 PM CST
Where
Stanton County, 13 mi NE of Johnson
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -101.583

Tornado, Grant

When
April 6, 4:47 PM CST to 5:00 PM CST
Where
Grant County, 13 mi SSE of Ulysses
Rating
F2
Path length
14 mi
Path width
150 yd
Property damage
$235,000
Reported by
EMERGENCY MANAGER
Coordinates
37.417, -101.283

Tornado crossed into Grant county from Stevens county at 1647. Three pivot sprinklers were destroyed, 2 grain bins, a silo, machine shed and horse trailer were also damaged or destroyed. A roof was taken off a building and an empty rail car was overturned.

Thunderstorm Wind, Morton

When
April 6, 4:48 PM CST
Where
Morton County, Elkhart
Measured
60 kt (69 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
37.650, -98.817

Hail, Hamilton

When
April 6, 4:50 PM CST
Where
Hamilton County, Syracuse
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.000, -101.900

Thunderstorm Wind, Grant

When
April 6, 4:56 PM CST
Where
Grant County, 2 mi S of Ulysses
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.983, -101.750

Hail, Grant

When
April 6, 4:56 PM CST
Where
Grant County, 2 mi S of Ulysses
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.550, -101.367

Thunderstorm Wind, Scott

When
April 6, 5:00 PM CST
Where
Scott County, 2 mi S of Modoc
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.550, -101.367

Hail, Stevens

When
April 6, 5:05 PM CST
Where
Stevens County, Woods
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.450, -101.083

Thunderstorm Wind, Stevens

When
April 6, 5:05 PM CST
Where
Stevens County, Woods
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.167, -101.100

Thunderstorm Wind, Kearny

When
April 6, 5:05 PM CST
Where
Kearny County, 3 mi W of Lake Mc Kinney
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.167, -101.100

Thunderstorm Wind, Haskell

When
April 6, 5:15 PM CST
Where
Haskell County, Satanta
Measured
52 kt (60 mph)
Reported by
EMERGENCY MANAGER
Coordinates
37.983, -101.250

Hail, Finney

When
April 6, 5:20 PM CST
Where
Finney County, 15 mi SW of Garden City
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.433, -100.983

Thunderstorm Wind, Finney

When
April 6, 5:20 PM CST
Where
Finney County, 15 mi SW of Garden City
Measured
61 kt (70 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.817, -101.067

Six inch diameter "dead" limbs broken along with smaller "live" limbs.

Thunderstorm Wind, Seward

When
April 6, 5:30 PM CST
Where
Seward County, Hayne
Property damage
$75,000
Reported by
EMERGENCY MANAGER
Coordinates
37.817, -101.067

Extensive damage to a mobile home. Power pole down. Pivot sprinkler overturned.

Thunderstorm Wind, Gray

When
April 6, 5:45 PM CST
Where
Gray County, 6 mi WNW of Montezuma
Measured
56 kt (64 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.100, -100.800

Thunderstorm Wind, Meade

When
April 6, 5:50 PM CST
Where
Meade County, 3 mi S of Fowler
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.633, -100.550

Thunderstorm Wind, Gray

When
April 6, 5:50 PM CST
Where
Gray County, 7 mi WSW of Cimarron
Property damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
37.333, -100.200

Cattle shed moved and damaged and a fence was damaged from the flying debris.

Thunderstorm Wind, Gray

When
April 6, 5:58 PM CST
Where
Gray County, Cimarron
Measured
52 kt (60 mph)
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.767, -100.467

Reported by retired NWS employee.

Thunderstorm Wind, Ford

When
April 6, 6:20 PM CST
Where
Ford County, Dodge City
Property damage
$4,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.800, -100.350

Large marquis sign blown down and a temporary greenhouse overturned onto a car in west Dodge.

Thunderstorm Wind, Ford

When
April 6, 6:26 PM CST
Where
Ford County, Dodge City Arpt
Measured
53 kt (61 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
37.750, -100.017

Backup wind equipment.

Thunderstorm Wind, Barber

When
April 6, 7:38 PM CST
Where
Barber County, 1 mi N of Medicine Lodge
Measured
60 kt (69 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
37.767, -99.967

Thunderstorm Wind, Pratt

When
April 6, 7:48 PM CST
Where
Pratt County, 5 mi W of Pratt
Measured
56 kt (64 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.300, -98.583

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2001Every state in 2001This day in weather historyThe tornado archive for Kansas, 2001Warnings in Kansas, April 2001

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5241426, 5241427, 5241428, 5241429, 5241430, 5241431, 5241432, 5241433, 5241434, 5241435, 5241436, 5241437, 5241438, 5241439, 5241760, 5241634, 5241635, 5241636, 5241637, 5241638, 5241639, 5241640, 5241641, 5241642, 5241643, 5241644, 5241645, 5241646, 5241647, 5241648, 5241649, 5241650, 5241651, 5241652.